# SDR USAA2012061500007

- Difficulty date: June 3, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654543919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION ON LOWER BEAM WEB AT BS 630, LBL 40.875.  REPAIRED LOWER BEAM WEB AT BS 630, LBL 40.875 IAW EA 103995.
